Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
REMOVING THE TIME-DEPENDENCE IN A RAPIDLY OSCILLATING HAMILTONIAN
Autore:
GABITOV I; MARSHALL I;
Indirizzi:
LD LANDAU THEORET PHYS INST,2 KOSYGIN STR MOSCOW 117940 RUSSIA ECOLE NORMALE SUPER,CTR MATH & LEURS APPLICAT F-94235 CACHAN FRANCE
Titolo Testata:
Nonlinearity
fascicolo: 4, volume: 11, anno: 1998,
pagine: 845 - 857
SICI:
0951-7715(1998)11:4<845:RTTIAR>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
12
Recensione:
Indirizzi per estratti:
Citazione:
I. Gabitov e I. Marshall, "REMOVING THE TIME-DEPENDENCE IN A RAPIDLY OSCILLATING HAMILTONIAN", Nonlinearity, 11(4), 1998, pp. 845-857

Abstract

Hamiltonian systems with rapidly oscillating explicit dependence on time are considered. The wavelength of this oscillation is treated as asmall parameter and it is shown how to remove the time dependence up to some order in the small parameter by means of a canonical transformation presented in the form of an asymptotic series. The result has applications for the study of pulse propagation for high bit-rate transmission in optical fibres.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/09/20 alle ore 19:31:21